# SDR IPXA2017030314643

- Difficulty date: March 2, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 15,097 hours, 9,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CREW ENTRY DOOR WILL NOT CLOSE FROM OUTSIDE AIRCRAFT.   R & R THE SHUTTER HANDLE IAW AMM 52-11-21-0401, OPS CHECKED OK.
